# SDR PNSA970803

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Condition: Water Contam
- Location: Fuselage
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER LIMITER LIGHT ILLUMINATED IN FLIGHT,  PURGED WATER FROM PITOT STATIC SYSTEM.  OP'S CHECK OK.
